# SDR UALA2013061404147

- Difficulty date: June 14, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,939 hours, 23,253 cycles
- Engine: Pwa PW2040
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 2 STATUS MESSAGE ILLUMINATED BRIEFLY.  OPENED COWLING, INSPECTED LOOPS & CONNECTING WIRES FOR DISCREPANCIES.  FOUND WIRE BEGINNING TO CHAFE UNDER RT FAN COWL. REPAIR AND REPOSITIONED WIRE.  FIRE TEST GOOD & NO FAULT MESSAGE.
